Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

8 year old, cold, fever, dry cough. Given antibiotic. Cure for symptoms?

Hello Sir, my 8 years old son have been suferring from cold, fever and dry cough for the last 4 days, he had been taken to pediatrician and the doctor gave antibiotic Augmentin and multivitamin,what worries me is that this kind of cough irritate his sleep and the cough is quite frequent, would it be harmful to give betnosol after taking paracetamol and antibiotic? Thank You
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

I suggest you to not to start those steroids on your own.

They can be harmful to your kid.

Steroids are useful only in a cough of bronchial asthma and should not be given like that.

Is your child having rapid breathing? What is his respiratory rate?

Is he having any chest indrawing while breathing?

Please reply in detail so that we can help you better.
Take care.
Answered: Sat, 20 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor